Some estimates of the inductive dimensions of the union of two sets
2005 (English)In: Topology and its Applications, ISSN 0166-8641, Vol. 146-147, 227-238 p.Article in journal (Refereed) Published
We obtain estimates of the small and large inductive dimensions ind and Ind of the union of two sets, outside the class of completely normal spaces. We show that, in the sense of the inductive dimensions ind0 and Ind0 introduced independently by Charalambous and Filippov, a compact completely normal space which is the union of two dense zero-dimensional subspaces can be infinite-dimensional. © 2004 Elsevier B.V. All rights reserved.
Place, publisher, year, edition, pages
2005. Vol. 146-147, 227-238 p.
IdentifiersURN: urn:nbn:se:liu:diva-31620DOI: 10.1016/j.topol.2003.02.010Local ID: 17426OAI: oai:DiVA.org:liu-31620DiVA: diva2:252443